# SDR ASAA2023090645192

- Difficulty date: September 6, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 34,172 hours, 10,900 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113A2100215
- Part serial: 000344
- Condition: Debonded
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INBOARD MAIN FLAP TRAILING EDGE WEDGE LOWER SURFACE IS DISBONDED. LOCATED 7" FROM OUTBRD TRAILING EDGE CORNER. (14'X9') AREA.(AS MARKED). GROUNDED - YES. ACCOMPLISHED A PERMANENT REPAIR TO THE L/H I/B MAIN FLAP T/E WEDGE LOWER SURFACE IAW B737-900ER SRM 57-53-01-2R-7 AND 51-70-10-2R-4. ALODINED IAW B737-900ER AMM 51-21-41-370-802. RESTORED FINISH IAW B737-900ER AMM 51-21-99-300-802.
